Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Continuous feeling of lump in throat while swallowing, hoarseness in voice since episode of stuck metformin pill. Help?

I have the feeling of a lump/mass in my throat (more at the top of my throat) every time I try to eat something. No pain or sore throat . I am hoarse. I swallowed a metformin pill and it got stuck. I continue to drink water until it went down, but ever since I have had this feeling of obstruction in my throat when I eat. I can only eat a liquid or soft diet .
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Hello and welcome,
From your description i can suspect you have developed swelling of the mucous membrane lining your throat. This is referred as pharyngitis, inflammation of the mucous membrane due to trauma.
Due to inflammed and swelled mucosa you have got hoarseness of voice and difficulty in swallowing.
You can start with antibiotic azithromycin and antihistamine twice daily for 3 days along with a pain killer.
Regular gargling of mouth with antiseptic mouthwash like betadine or chlorhexidine gives soothing effect to the throat .
i hope that helps you, take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor